About this Journal Submit a Manuscript Table of Contents
Computational and Mathematical Methods in Medicine
Volume 2012 (2012), Article ID 986176, 9 pages
http://dx.doi.org/10.1155/2012/986176
Research Article

Survival Data Analysis with Time-Dependent Covariates Using Generalized Additive Models

1Department of Engineering Informatics, Osaka Electro-Communication University, Osaka 572-8530, Japan
2Clinical Information Division, Data Science Center, EPS Corporation, Osaka 532-0003, Japan
3Nishinomiya Municipal Central Hospital, Hyogo 663-8014, Japan

Received 16 July 2011; Accepted 11 January 2012

Academic Editor: Hugo Palmans

Copyright © 2012 Masaaki Tsujitani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Masaaki Tsujitani, Yusuke Tanaka, and Masato Sakon, “Survival Data Analysis with Time-Dependent Covariates Using Generalized Additive Models,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 986176, 9 pages, 2012. doi:10.1155/2012/986176